| Model Number |
IPN030771 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Low Blood Pressure/ Hypotension (1914)
| Date of Event |
11/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: the nurse observed a leak on the cvc between the proximal line and the luer hub.The leak was discovered because the patient presented hypotension despite giving noradrenaline.The noradrenaline was delivered on the medial line, until the cvc could be changed.Additional information: the patient experienced low blood pressure for a few minutes before it returned to normal.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.